×

Répartition des sous-suites d’une suite donnée. (French) Zbl 0287.10040

Bull. Soc. Math. Fr., Suppl., Mém. 37, 59-62 (1974); (Journ’ees arithm’etiques, Grenoble 1973).

MSC:

11K06 General theory of distribution modulo \(1\)
11B83 Special sequences and polynomials
28A10 Real- or complex-valued set functions
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Y. DUPAIN et J. LESCA - Répartion des sous-suites d’une suite donnée . Acta Arithmetica XXIII ( 1973 ) pp. 307-314. Article | MR 47 #8425 | Zbl 0263.10021 · Zbl 0263.10021
[2] M. MENDES FRANCE - Suites et sous-suites équiréparties modulo 1 . Journées arithmétiques françaises, Université de Provence ( 1971 ). MR 53 #319 | Zbl 0239.10028 · Zbl 0239.10028
[3] R. SCOVILLE - Some Measure Algebras on the integers . Pacific J. Math., 34, n^\circ 3 ( 1970 ), pp. 769-779. Article | MR 42 #3252 | Zbl 0217.32402 · Zbl 0217.32402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.